# SDR VNAA2011111500006

- Difficulty date: November 9, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 18,552 hours, 19,149 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Thermocouple
- Condition: Faulty
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED APU OVERTEMP WHILE ON APPROACH TO TYS.  CREW LANDED IN TYS WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT APU, REMOVED AND REPLACED APU THERMOCOUPLE AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
